# SDR WX0A2016020373084

- Difficulty date: January 28, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 60,324 hours, 51,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS ON AFT RT SIDE OF FUSELAGE.  MAIN CRACK IS 3.4 INCH LONG.  A SPLINTER CRACK OFF THE MAIN CRACK IS 1.9 INCH LONG.  BOTH CRACKS ARE JUST AFT OF THE RT ELEVATOR ACCUMULATOR ACCESS PANEL, FS CANT 1474 LONG NR 21.  NOTE ALREADY PERFORMED HFEC TO FIND END OF CRACKS.  REPAIRED SKIN CRACKS IAW SRM 53-01 FIG 2 SHT 3.
